# SDR CALA9701043

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937MC
- Make and model: Doug DC-9-82
- Aircraft serial: 49450
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN MAIN CABIN DOOR PAN FRAME LOWER FORWARD CORNER IN CUTOUT FOR LOWER HINGE ARM.  THE DOOR PAN WAS REPLACED IAW SRM 51-30-2.
